# SDR ASAA2022120240997

- Difficulty date: December 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 60,246 hours, 17,511 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 30397
- Condition: Faulted
- Location: Lt Acm
- Part time: 11,755 hours, 3,875 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECAL ZONE TEMP CONT CAB ILLUMINATED EXTINGUISHES ON RESET. GROUNDED - YES. REPLACED CONTROL CABIN TRIM AIR VALVE OPS CHECK / BITE CHECK GOOD IN REF TO B737-800 AMM 21-61-21.
